Skip navigation
Skip navigation

An analytic formula for the A2 Jack polynomials

Mangazeev, Vladimir


In this letter I shall review my joint results with Vadim Kuznetsov and Evgeny Sklyanin [Indag. Math. 14 (2003), 451–482] on separation of variables (SoV) for the An Jack polynomials. This approach originated from the work [RIMS Kokyuroku 919 (1995), 27–34] where the integral representations for the A2 Jack polynomials was derived. Using special polynomial bases I shall obtain a more explicit expression for the A2 Jack polynomials in terms of generalised hypergeometric functions.

CollectionsANU Research Publications
Date published: 2007-01-24
Type: Journal article
Source: Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)
DOI: 10.3842/SIGMA.2007.014


File Description SizeFormat Image
Mangazeev_Analytic2007.pdf243.8 kBAdobe PDFThumbnail

Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  20 July 2017/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator